# SDR SWAA012976

- Difficulty date: October 30, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 63,184 hours, 68,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, FOUND 2 INCH FUSELAGE SKIN CRACK AT BS 727A+13, BETWEEN STR'S 21L & 22L.                                             REPAIRED SKIN PER SRM.
